Alert archive / Hawaii / Small Craft Advisories in 2017

Small Craft Advisory 39, NWS Honolulu, HI

July 13, 2017

NWS Honolulu, HI issued this small craft advisory at Jul 13, 2017, 3:44 AM HST. It took effect at Jul 13, 2017, 12:00 PM HST. It was in force for 9 days.

The area

The counties it named.

The facts

Issued
Jul 13, 2017, 3:44 AM HST (13:44 UTC)
In effect from
Jul 13, 2017, 12:00 PM HST
Expired
Jul 22, 2017, 11:48 AM HST
In force
9 days
Issued by
NWS Honolulu, HI

The text

As transmitted.

317 
WHHW70 PHFO 131344
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
344 AM HST THU JUL 13 2017

...LOCALLY STRONG TRADE WINDS EXPECTED THROUGH THE WEEKEND...

PHZ119>121-123-124-140245-
/O.NEW.PHFO.SC.Y.0039.170713T2200Z-170717T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
344 AM HST THU JUL 13 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM HST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM HST SUNDAY. 

* WINDS...TRADE WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
22 follow-up statements
226 
WHHW70 PHFO 140142
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
342 PM HST THU JUL 13 2017

...LOCALLY STRONG TRADE WINDS EXPECTED THROUGH THE WEEKEND...

PHZ119>121-123-124-141445-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170717T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
342 PM HST THU JUL 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BURKE
547 
WHHW70 PHFO 141312
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
312 AM HST FRI JUL 14 2017

...LOCALLY STRONG TRADE WINDS EXPECTED THROUGH THE WEEKEND...

PHZ119>121-123-124-150215-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170717T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
312 AM HST FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
274 
WHHW70 PHFO 150133
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
333 PM HST FRI JUL 14 2017

...LOCALLY STRONG TRADE WINDS EXPECTED THROUGH THE WEEKEND...

PHZ119>121-123-124-151445-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170717T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
333 PM HST FRI JUL 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
556 
WHHW70 PHFO 151324
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
324 AM HST SAT JUL 15 2017

...LOCALLY STRONG TRADE WINDS EXPECTED THROUGH THE WEEKEND...

PHZ119>121-123-124-160230-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170717T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
324 AM HST SAT JUL 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
522 
WHHW70 PHFO 160135
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 PM HST SAT JUL 15 2017

...LOCALLY STRONG TRADE WINDS EXPECTED INTO EARLY NEXT WEEK...

PHZ119>121-123-124-161445-
/O.EXT.PHFO.SC.Y.0039.000000T0000Z-170718T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
335 PM HST SAT JUL 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
609 
WHHW70 PHFO 161330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST SUN JUL 16 2017


PHZ119>121-123-124-170230-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170718T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST SUN JUL 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

* WINDS...NORTHEAST TO EAST 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
018 
WHHW70 PHFO 170132
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
332 PM HST SUN JUL 16 2017

...LOCALLY STRONG TRADE WINDS...

PHZ119>121-123-124-171445-
/O.EXT.PHFO.SC.Y.0039.000000T0000Z-170719T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
332 PM HST SUN JUL 16 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

* WINDS...NORTHEAST TO EAST 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
699 
WHHW70 PHFO 171330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST MON JUL 17 2017

PHZ119>121-123-124-180230-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170719T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST MON JUL 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

* WINDS...NORTHEAST TO EAST 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
219 
WHHW70 PHFO 180101
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
301 PM HST MON JUL 17 2017

PHZ119>121-123-124-181430-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170719T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
301 PM HST MON JUL 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 600 PM TUESDAY...

* WINDS...NORTHEAST TO EAST TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
DONALDSON
215 
WHHW70 PHFO 181330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST TUE JUL 18 2017

PHZ119>121-123-124-190230-
/O.EXT.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST TUE JUL 18 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY...

* WINDS...NORTHEAST TO EAST 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
420 
WHHW70 PHFO 190134
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 PM HST TUE JUL 18 2017

PHZ119>121-123-124-191445-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
334 PM HST TUE JUL 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY...

* WINDS...NORTHEAST TO EAST 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
362 
WHHW70 PHFO 191325
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
325 AM HST WED JUL 19 2017

PHZ119>121-123-124-200230-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
325 AM HST WED JUL 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY...

* WINDS...NORTHEAST TO EAST 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
423 
WHHW70 PHFO 200152
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
352 PM HST WED JUL 19 2017

...LOCALLY STRONG TRADE WINDS...

PHZ114-116-117-201500-
/O.EXB.PHFO.SC.Y.0039.000000T0000Z-170721T0400Z/
OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
352 PM HST WED JUL 19 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM HST THURSDAY. 

* WINDS...NORTHEAST TO EAST 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PHZ119>121-123-124-201500-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
352 PM HST WED JUL 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY...

* WINDS...NORTHEAST TO EAST 20 TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
240 
WHHW70 PHFO 200708
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
908 PM HST WED JUL 19 2017

...LOCALLY STRONG TRADE WINDS THROUGH EARLY FRIDAY...

PHZ119>121-123-124-202015-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
908 PM HST WED JUL 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST 
FRIDAY...

* WINDS...THROUGH EARLY FRIDAY MORNING...NORTHEAST TO EAST 20 
  TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... 
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID 
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ114-116-117-202015-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T0400Z/
OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
908 PM HST WED JUL 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

* WINDS...THROUGH THURSDAY AFTERNOON...NORTHEAST TO EAST 20 
  TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... 
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID 
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
411 
WHHW70 PHFO 201328
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
328 AM HST THU JUL 20 2017

...LOCALLY STRONG TRADE WINDS WILL CONTINUE...

PHZ114-201430-
/O.CAN.PHFO.SC.Y.0039.000000T0000Z-170721T0400Z/
OAHU WINDWARD WATERS-
328 AM HST THU JUL 20 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED 
THE SMALL CRAFT ADVISORY. 

TRADE WINDS HAVE WEAKENED BELOW THE SMALL CRAFT 
ADVISORY CRITERIA.

$$

PHZ115-118-210230-
/O.EXA.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/
OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS-
328 AM HST THU JUL 20 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST FRIDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL 
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM HST FRIDAY. 

* WINDS...THROUGH TONIGHT...EAST 20 TO 25 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ119>121-123-124-210230-
/O.EXT.PHFO.SC.Y.0039.000000T0000Z-170722T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
328 AM HST THU JUL 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST 
SATURDAY...

* WINDS...THROUGH TONIGHT...NORTHEAST TO EAST 20 TO 
  30 KT. FRIDAY AND FRIDAY NIGHT...NORTHEAST TO EAST 
  20 TO 25 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ116-117-210230-
/O.EXT.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
328 AM HST THU JUL 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY...

* WINDS...THROUGH TONIGHT...EAST 20 TO 25 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
856 
WHHW70 PHFO 210146
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
346 PM HST THU JUL 20 2017

...LOCALLY STRONG TRADE WINDS WILL CONTINUE...

PHZ119>121-123-124-211500-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170722T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
346 PM HST THU JUL 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

* WINDS...NORTHEAST TO EAST 20 TO 30 KT THROUGH TONIGHT LOWERING
  TO 20 TO 25 KT FRIDAY AND FRIDAY NIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ115>118-211500-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/
OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-
346 PM HST THU JUL 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY...

* WINDS...EAST 20 TO 25 KT THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
377 
WHHW70 PHFO 210750
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
950 PM HST THU JUL 20 2017

...LOCALLY STRONG TRADE WINDS WILL CONTINUE...

PHZ119>121-123-124-212100-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170722T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
950 PM HST THU JUL 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

* WINDS...NORTHEAST TO EAST 20 TO 30 KT THROUGH EARLY 
  FRIDAY MORNING...THEN LOWERING TO 20 TO 25 KT FRIDAY 
  AND FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ115>118-211600-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/
OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-
950 PM HST THU JUL 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST 
FRIDAY...

* WINDS...EAST 20 TO 25 KT THROUGH EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
714 
WHHW70 PHFO 211331
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
331 AM HST FRI JUL 21 2017

...LOCALLY STRONG TRADE WINDS WILL CONTINUE THROUGH EARLY 
SATURDAY MORNING...

PHZ115>118-211445-
/O.CAN.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/
OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-
331 AM HST FRI JUL 21 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE 
SMALL CRAFT ADVISORY. 

TRADE WIND SPEEDS ARE FORECAST TO DECREASE THIS MORNING.
THEREFORE...THE SMALL CRAFT ADVISORY IS CANCELLED.

$$

PHZ119>121-123-124-220245-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170722T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
331 AM HST FRI JUL 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

* WINDS...THROUGH EARLY SATURDAY MORNING...NORTHEAST TO EAST 
  20 TO 25 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
617 
WHHW70 PHFO 220123
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
323 PM HST FRI JUL 21 2017

...LOCALLY STRONG TRADE WINDS WILL CONTINUE THROUGH EARLY
SATURDAY MORNING...

PHZ119>121-123-124-221415-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170722T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
323 PM HST FRI JUL 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

* WINDS...THROUGH EARLY SATURDAY MORNING...NORTHEAST TO EAST 20 
  TO 25 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

EVANS
994 
WHHW70 PHFO 221330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST SAT JUL 22 2017

...LOCALLY STRONG TRADE WINDS WILL CONTINUE THROUGH LATE  
MORNING TODAY...

PHZ119>121-123-124-222200-
/O.EXT.PHFO.SC.Y.0039.000000T0000Z-170722T2200Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST SAT JUL 22 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON HST TODAY...

* WINDS...THROUGH LATE THIS MORNING...NORTHEAST TO EAST 20 TO 25 
  KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
077 
WHHW70 PHFO 221934
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
934 AM HST SAT JUL 22 2017

...LOCALLY STRONG TRADE WINDS WILL CONTINUE THROUGH LATE MORNING
TODAY...

PHZ119>121-123-124-222200-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-170722T2200Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
934 AM HST SAT JUL 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON HST TODAY...

* WINDS...THROUGH LATE THIS MORNING...NORTHEAST TO EAST 20 TO 25 
  KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

FOSTER
912 
WHHW70 PHFO 222148
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
1148 AM HST SAT JUL 22 2017

PHZ119>121-123-124-222300-
/O.CAN.PHFO.SC.Y.0039.000000T0000Z-170722T2200Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
1148 AM HST SAT JUL 22 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY...AS TRADE WINDS HAVE DIMINISHED.

$$

BIRCHARD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jul 13, 3:42 AM HST, 2 minutes earlier.

Area forecast discussion, Jul 13, 3:42 AM HST, 2 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
342 AM HST Thu Jul 13 2017

.SYNOPSIS...
Moist tropical air moving through the islands will maintain muggy
and showery weather over parts of the state into today, with
showers most frequent over windward areas of the western islands.
A drier and more stable airmass will spread westward from the Big
Island across the remainder of the state this afternoon and
evening, with quiet trade wind weather expected from Friday
through the weekend.

&&

.DISCUSSION...
A rather wet trade wind pattern continues over central and western
parts of the state early on this Thursday morning, while a drier
airmass has begun to move into eastern parts of the state.
Rainfall amounts have been mostly on the light side, with only a
few gauges recording more than a half inch of rain during the past
12 hours. Moderate trade winds are keeping the showers moving
along for the most part. This increased trade shower activity is
being caused by an area of enhanced tropical moisture along a weak
low level trough moving westward through the state. Aloft, the
islands lie in a col region between upper lows to the northeast
and west, and ridges to the southeast and north. MIMIC-TPW
satellite imagery shows the higher moisture over and around the
islands from Maui westward, with estimated PW values ranging from
1.5 to 1.7 inches. The drier airmass is spreading into the Big
Island, with estimated PWs there around 1.3 inches. The 12Z Hilo
sounding reflects the drier and more stable airmass moving in,
with PW down to 1.38 inches, and a strengthening inversion at 6000
feet. The 12Z Lihue sounding shows the moist and slightly
unstable airmass still in place over the western end of the
state, with an above normal PW of 1.79 inches and no significant
inversion. At the surface, muggy conditions prevail over the
islands, with dewpoints in the lower to mid 70s at many stations.

The drying trend is expected to move westward through the smaller
islands today into this evening. Enough moisture may linger,
especially over Oahu/Kauai, to keep greater shower activity with
even some leeward showers going into the afternoon. Otherwise
expect gradually decreasing windward shower activity as the drier
airmass spreads in.

Thereafter, moderate trade winds and generally tranquil weather
with passing mainly windward showers should prevail through the
weekend and into early next week. The latest GFS shows a narrow
stripe of slightly enhanced moisture passing through with the
trades on Saturday, but otherwise a rather dry airmass will remain
in place.

&&

.AVIATION...
A high pressure center far north of the Hawaiian Islands will
keep moderate northeast to easterly trade winds in the forecast.
A trough moving through the state will continue to produce
isolated to scattered showers across the region. Drier air has
moved into the Big Island this morning decreasing shower activity.
This drying trend will spread westward to all islands through the
day.

No AIRMET's in effect and none expected.

&&

.MARINE...
A 1033 mb high sitting roughly 1200 nm north of the state is
driving moderate to fresh trade winds, and an area of low level
moisture is fueling enhanced showers over the smaller islands.
Although the position and strength of the high will change little,
a slight increase in the trades is expected later today as the
moisture clears the islands to the west and a more stable airmass
moves in. As a result, winds in the typically windy waters and
channels around the Big Island and Maui County are expected to
reach Small Craft Advisory (SCA) levels. Trade winds will remain
at these levels through at least the weekend.

No significant swells are expected through early next week. A
small SSE swell will continue for the next day or two, followed by
a small, relatively short-period SSW swell this weekend. Short-
period easterly trade wind swell of about 4 to 6 ft at 7 to 8
seconds will remain near to below summer average through early
next week. Odds are increasing that we will see an east swell from
Tropical Storm Fernanda next week. Forerunners from this swell
could arrive as early as mid week, though larger swells would not
arrive until later in the work week.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
Small Craft Advisory from noon today to 6 PM HST Sunday for
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-Big Island
Leeward Waters-Big Island Southeast Waters.

&&

DISCUSSION...Jacobson
AVIATION...Bohlin
MARINE...Wroe

Nearby

Small Craft Advisories in Hawaii, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.